# SDR SIMA200722001

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- Aircraft time: 24,627 hours, 27,918 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RECEIVED MASTER CAUTION FLAPS FAIL LIGHT, FLAPS WOULD NOT EXTEND - VIBRATION FELT RIGHT SIDE OF AIRCRAFT.  RETURNED TO LAX.  PERFORMED OPERATIONAL AND FUNCTIONAL SYSTEM CHECKS IAW SAAB AMM 27-51-00 WITH NO DEFECTS NOTED.  PERFORMED ENGINE ADJUSTMENT IAW SAAB AMM 71-00-00 AND GE MM 72-00-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
